About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 435730, 8 pages
http://dx.doi.org/10.1155/2013/435730
Research Article

Geometrical and Spectral Properties of the Orthogonal Projections of the Identity

Department of Mathematics, Research Institute SIANI, University of Las Palmas de Gran Canaria, Campus de Tafira, 35017 Las Palmas de Gran Canaria, Spain

Received 28 December 2012; Accepted 10 April 2013

Academic Editor: K. Sivakumar

Copyright © 2013 Luis González et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis González, Antonio Suárez, and Dolores García, “Geometrical and Spectral Properties of the Orthogonal Projections of the Identity,” Journal of Applied Mathematics, vol. 2013, Article ID 435730, 8 pages, 2013. doi:10.1155/2013/435730